# SDR UPS06446322

- Difficulty date: February 8, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING - O/B MID FLAP ACCESS PANEL 687NT AFT SUPPORT O/B AREA CRACKED, CRACK LENGTH 12 INCHES.  RT WING - O/B MID FLAP ACCESS PANEL 687NT AFT SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 3.
